# SDR QXEA2016070600446

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 16,496 hours, 17,663 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: C19190BD08
- Part serial: 605
- Condition: Overheated
- Location: Engine
- Part time: 16,496 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENGINE DISPLAY (ED) UNIT GOT EXTREMELY HOT. SHUT IT OFF WITH THE SWITCH NOT COOLING AFTER 20-25 MINS. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  REMOVED DISPLAY UNIT, FILTER HOSES WERE TIGHT AND IN GOOD CONTION FILTER WAS INSTALLED CORRECTLY AND CLEAN.  INSTALLED NEW DISPLAY UNIT AND NEW FILTER IAW TASKS 31-61-01-000-801, AND 31-61-01-400-801.  OPS CHECKED GOOD.
